# SDR P5CA9701134

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 2000-2040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 - BULK CARGO - FLR SUPPORT CORRODED AT STA 2000-2040 AND REL 50.  REMOVED CORROSION PER BOEING SRM 57-10-01, 51-10-02, 53-10-01 AND MM 11-24-11.
